# SDR SWIA202161103

- Difficulty date: July 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH SLAT TRACK 3-3, TRACK IS CHAFED.  FLAGGED     (C-CHECK RO 9/21/2021)    BLENDED THE WEAR DAMAGE ON L/H 3-3 SLAT TRACK AND FOUND TO BE WITHIN LIMITS REF REO 670-57-42-1167 REV -- DATED 2021-08-27 STEPS 1-7. COMPLIED WITH TASK CARD 51-900-1002-SKY.
